A density-dependent diffusion system with stable discontinuous stationary solutions

D. G. Aronson, A. Tesei, Hans F Weinberger

Research output: Contribution to journalArticle

16 Scopus citations

Abstract

We study stationary solutions of a parabolic system arising in population dynamics. An uncountable infinity of such solutions exists. Solutions belonging to a certain class are shown to be stable in a suitable sense.

Original languageEnglish (US)
Pages (from-to)259-280
Number of pages22
JournalAnnali di Matematica Pura ed Applicata
Volume152
Issue number1
DOIs
StatePublished - Dec 1 1988

Fingerprint Dive into the research topics of 'A density-dependent diffusion system with stable discontinuous stationary solutions'. Together they form a unique fingerprint.

  • Cite this